I am 16, and I have had headaches everyday, from the time I wake up to the time I go to bed every day, for the past four years. I also get migraines at least once a week, even during summer vacation.
Because I have had my headaches for so long (which normally means it is harmless), the two doctors I have seen basically brushed me off as not important.
I did have all sorts of blood tests done, and I have no vitamin deficiences, thyroid problems, hypoglycemia, or anemia.
This is likely unrelated, but seven to eight months ago, I began getting cramps in my calves, but I drink quite a bit of water, so I don't think it is dehydration. My neck has also been twitching recently, causing my head to turn slightly to the side. It happens very frequently (once every few minutes), and it is embarrassing.
Within the past four months, I have developed some symptoms that I consider odd. First, whenever I get tired at night, I get nausea (sp?), and when I am very tired in the morning, my eyes shake very slightly.
Also, since school started, I have constantly felt like I cannot get enough air (like that feeling in the back of your throat when you hold your breath for 10-20 seconds). When I told my doctor this, he said it was all stress-related.
Just this past month, I have been getting waves of lightheadedness that last fractions of a second and I constantly see auras around things. When I see something move in slow motion (and it looks like a stop-and-go motion) or see different colors blinking rapidly, I have waves of lightheadedness that go perfectly in time with what is causing it (like each time the color blinks).
I didn't notice this until today (and this probably sounds crazy), but when I shake my head rapidly, I hear a wobbling sound in the back of my head (not my neck).
My mom (after taking me to the doctor twice) thinks I am making this up to get attention.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?